# SDR ASOA20151211071

- Difficulty date: December 11, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N12166
- Make and model: Emb EMB-145XR
- Aircraft serial: 1450831
- Aircraft time: 27,259 hours, 16,958 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Yoke
- Part number: 14529426002
- Condition: Cracked
- Location: Nr 1 Pylon
- Part time: 27,259 hours, 16,958 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE THE NR 1 ENGINE FORWARD YOKE FITTING WAS FOUND CRACKED.  LENGTH OF CRACK WAS .088".  MAINTENANCE REPLACED THE NR 1 ENGINE LOWER YOKE FITTING IAW STS EA26-2014-063B.  THE ACFT WAS RETURNED TO SERVICE.
